# SDR DL73E962457

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SI 3-69482-12, STATION 178 BULKHEAD  WAS FOUND CRACKED IN SEVERAL LOCATIONS.  REPAIR ACCOMPLISHED PER ERA 304293-14 REV B.  THE BULKHEAD WEB IS FABRICATED FROM 0.032 CLAD 2024-T3.
